MAUDE Adverse Event Report: BIOTRONIK SE & CO. KG VOLTA 2CR 65/18 US; LEAD

BIOTRONIK SE & CO. KG VOLTA 2CR 65/18 US; LEAD
Model Number 384115
Medical Device Problem Code Failure to Capture (1081)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 03/04/2019
Type of Reportable Event Malfunction
Event or Problem Description
At routine, scheduled follow-up, rv lead was found to have non-capture.On (b)(6) 2019, patient underwent generator replacement procedure with replacement of rv lead at same setting.
 
Additional Manufacturer Narrative
We received your event description for the above mentioned device and would like to thank you for supporting our post-market surveillance.As of today, the medical device is not available for analysis, therefore the device itself could not be investigated.The analysis is thus based on the inspection of the manufacturing documents of the device as well as on the provided data.The manufacturing process for this device was re-investigated.All production steps had been performed accordingly.There was no sign of any inconsistency during the manufacturing process.The analysis of the provided trend data, recorded between (b)(6) 2018 and (b)(6)2019 gained no further information.During the analysis of the provided iegm episodes, the reported loss of capture could be confirmed.In spite of the available information, no conclusion can be drawn regarding the root cause of the clinical observation.An analysis of the lead itself would be necessary to determine the root cause.Should additional information or the device itself become available for analysis, the investigation will be updated.

Brand Name
VOLTA 2CR 65/18 US
Common Device Name
LEAD
Manufacturer (Section D)
BIOTRONIK SE & CO. KG
woermannkehre 1
berlin 12359
MDR Report Key10311859
Report Number1028232-2020-03031
Device Sequence Number14257359
Product Code NVY
UDI-Device Identifier04035479143411
UDI-Public04035479143411
Combination Product (Y/N)N
PMA/510(K) Number
P980023
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/20/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2015
Device Model Number384115
Device Catalogue NumberSEE MODEL NO.
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/22/2020
Supplement Date Received by Manufacturer11/24/2020
Initial Report FDA Received Date07/22/2020
Supplement Report FDA Received Date11/25/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;